On Possibilistic Skyline Queries

Bosc P., Hadjali A., Pivert O.

9th International Conference on Flexible Query Answering Systems (FQAS 2011), Ghent, Belgium, 26 - 28 October 2011, vol.7022, pp.412-423 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 7022
  • City: Ghent
  • Country: Belgium
  • Page Numbers: pp.412-423
  • Middle East Technical University Affiliated: No


This paper deals with Skyline queries in the context of possilistic databases, where uncertain attribute values are represented by possibility distributions. In this framework, Skyline queries aim at computing the extent to which any tuple from a given relation is possibly/certainly not dominated by any other tuple from that relation. Beside the interpretation of possibilistic Skyline queries, a basic algorithm suited to their evaluation is provided.